# SDR UALA2013022001037

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,215 hours, 24,290 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R IS DIFFICULT TO ARM.  ARM LEVER FEELS LOOSE AND MUSHY WHEN ARMING THE DOOR.  VERIFIED NO BLOCKAGE IN GIRT AND ARMING, CYCLED ARMING -DISARM SEVERAL TIMES, OPS SATISFACTORY.  STIFFNESS RETURNED TWO FLT CYCLES LATER IN (LGA).  MADE ADJUSTMENTS OF GIRT BAR ASSY PER AMM, OPS CHECKS GOOD.
